Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from regular urinary infection. Prescribed Niftran. Having swelling in the forehead. Side effect of Niftran?

hellow sir, my mother ha ndergone right urs opration in 2007. from last two years she is suffering from urine infection regularly like once in 3 month. in last july i have consulted apollo doctors and he checked everything and advise that there is nothing to do right now but advise to take NIFTRAN 100 MG capsule for life long. now my mother is suffering from forehead sweeling since last 3 month, is this a side effect of niftran? please advise wheather to the capsule for life long or in a stop gap arrangement.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

NIFTRAN contains Nitrofurantoin which is an antibiotic which is essential to cure the infection your mother has.

No, Nitrofurantoin does not cause a forehead swelling. Do get her examined to find out the exact cause for the same.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor